# SDR UPS07M49816

- Difficulty date: April 14, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AFA776121
- Condition: Cracked
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - INTERCOSTAL FOUND CRACKED AT L7 RIGHT STA 1661 - 1681.  EXISTING INTERCOSTAL & ATTACH PARTS L7 RIGHT STA 1661-1681 REMOVED PER SRM 51-31-01 VOL 2 REV 38.  INTERCOSTAL P/N:AFA7761-21 FAB PER BOEING DWG AFA7761 REV D.  INTERCOSTAL HEAT TREATED, ALODINED PER SRM 51-21-01 VOL 2 REV 38.  FASTENER HOLES PICKUP ON FAB INTERCOSTAL & PAINTED.  FAB INTERCOSTAL & ATTACHED PARTS INSTALLED PER SRM 51-35-01 VOL 2 REV 38.
